# SDR DLM88970509

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws Comp
- Condition: Inoperative
- Location: E/E Compt
- Component: 9650476088
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL--500 AGL--GPWS WENT OFF WITH TOO LOW GEAR.  EXECUTED A GO-AROUND AND TRIED ANOTHER APPROACH WITH SAME THING HAPPENING.  GPWS WENT OUT AT 50 FT AGL.  ALL GEAR WERE DOWN AND 3 GREEN ON BOTH APPROACHES.  REPLACED GPWS COMPUTER, CHKS GOOD.
